# SDR USAA920070969

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53480020342
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - CRACKED CABIN COVER SHEET, BS 3257 / FR 68 - BS 3310 / FR 69, +Y1732.  REPLACED CABIN COVER SHEET, BS 3257 / FR 68 - BS 3310 / FR 69, +Y1732 IAW A320 SRM 51-72-11.
